# SDR 2A6D2021110109701

- Difficulty date: November 1, 2021
- Submitted: November 1, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N814SM
- Make and model: Snias AS350B3
- Aircraft serial: 7012
- Aircraft time: 4,777 hours, 11,782 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,586 hours, 8,821 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 350A21136823
- Part serial: NA
- Condition: Gouged
- Location: Zone 100
- Part time: 4,777 hours, 11,782 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE RH X1790.15 FRAME (PN: 350A21-1368.23) IN THE FORM OF CHAFES NEAR THE TOP FLANGE. THE CHAFES WERE MEASURED TO BE APPROXIMATELY 0.10” X 0.20” AND 0.007” DEEP, AS WELL AS 0.10” X 0.10” AND 0.003” DEEP.
